New Mexico, 2009

Hail in New Mexico, May 27, 2009

May 27, 2009 · NWS ABQ · 3 events in 2 counties and zones

A weak upper level disturbance moving southeast out of southern Colorado provided a focus for scattered to numerous showers and thunderstorms over central and eastern New Mexico on the afternoon of the 26th. Several storms produced heavy rainfall, gusty winds and penny size hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A weak upper level disturbance moving southeast out of southern Colorado provided a focus for scattered to numerous showers and thunderstorms over central and eastern New Mexico on the afternoon of the 26th. Several storms produced heavy rainfall, gusty winds and penny size hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 27, 2:04 AM MST, 10 hours 50 minutes earlier.

Area forecast discussion, May 27, 2:04 AM MST, 10 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 AM MDT WED MAY 27 2009

.DISCUSSION...
CURRENTLY...BROAD TROUGH ALOFT REMAINING OVER THE SOUTHWEST U.S.
WITH AXIS FROM SOUTHWEST ONTARIO ACROSS NEW MEXICO TO THE SOUTHERN
TIP OF THE BAJA PENINSULA...WITH UPSTREAM RIDGE BUILDING OUT OF
THE TROPICAL EAST PACIFIC TO THE SNAKE RIVER VALLEY OF SOUTHERN
IDAHO. AT THE SURFACE...COLD FRONT HAS MOVED THROUGH ALL BUT THE
SOUTHERN TIER OF THE STATE...AND NOW LIES FROM ROUGHLY GLENWOOD TO
CARLSBAD. ASSOCIATED BROAD SURFACE TROUGH EXTENDS FROM LOWER
COLORADO RIVER VALLEY ACROSS NORTHWEST MEXICO TO SOUTH TEXAS...AND
PROVIDING SOME BROAD FOCUS FOR EASTBOUND LIGHT SHOWERS ACROSS THE
SOUTHERN HALF OF THE STATE. COOLER AIR WORKING IN FROM THE NORTH
HAVE BEEN SUFFICIENT TO TURN HIGH PEAK COLORADO BORDER
PRECIPITATION TO SNOW...AND REPORTS OF WHITE MOUNTAIN TOPS
REAPPEARING HAVE ALREADY BEEN RECEIVED FROM CHAMA IN NORTHERN RIO
ARRIBA COUNTY.

MODELS...REASONABLE CONSENSUS IN BROAD LOW FLOW REGIME...TROUGH
ALOFT GRADUALLY TRANSLATING EASTWARD OVER THE CENTRAL AND SOUTHERN
PLAINS WITH WEAK RIDGE MOVING SLOWLY OVER NEW MEXICO ON WEDNESDAY.
RIDGING WILL REMAIN OVER THE STATE INTO THE WEEKEND BEFORE
BREAKING DOWN SATURDAY NIGHT. CLOSED LOW OVER THE NORTHEAST
PACIFIC WILL DRIFT SOUTH AND EAST TO THE CENTRAL CALIFORNIA COAST
ON MONDAY...AND ONLY BARELY ONSHORE NEAR MONTEREY BAY BY MIDWEEK
NEXT WEEK. NET EFFECT FOR NEW MEXICO WILL BE GRADUAL SHIFT TO
SOUTHWEST FLOW BEGINNING LATE THIS WEEKEND AND CONTINUING INTO
NEXT WEEK.

SHORTER TERM...TODAY THROUGH SATURDAY...WINDS ALOFT CONTINUING
NORTHWEST AS BROAD TROUGH ALOFT EASES EASTWARD THROUGH THE DAY
TODAY. EAST WINDS CIRCULATING OVER TOP OF SURFACE TROUGH DRAPED
OVER SOUTHERN NEW MEXICO WILL PROVIDE OROGRAPHIC ENHANCEMENT TO
CONVECTIVE INITIATION ON EASTERN SLOPES OF THE CENTRAL MOUNTAIN
CHAIN...AND THESE WILL DRIFT OUT ONTO THE EASTERN PLAINS AND SLOP
INTO THE RIO GRANDE VALLEY AS WEDNESDAY WEARS ON. LIFTED INDICES
APPROACHING 2 BELOW WITH MUCAPE TOWARD 1500 J/KG...ESPECIALLY OVER
THE SACRAMENTO AND GUADALUPE MOUNTAINS IN THE AFTERNOON. TEMPERATURES
STILL BROADLY 6 TO 12 DEGREES BELOW NORMAL FOR LATE MAY STATEWIDE.
PLENTY OF PRECIPITABLE WATER WILL CONTINUE LOCAL FLOODING CONCERNS IN
HEAVIER SHOWERS.

INTO THURSDAY...MOISTURE CONVERGENCE AXIS SHIFTING TO THE RIO
GRANDE VALLEY DURING THE DAY WITH LIFTED INDICES PUSHING TOWARD 4
BELOW WITH MUCAPE NEAR 1500 J/KG ALONG THE CENTRAL MOUNTAIN CHAIN.
WILL EXPECT WESTWARD BROADENING OF CONVECTIVE FOOTPRINT ACROSS THE
RIO GRANDE TO THE CONTINENTAL DIVIDE DURING THE DAY...WITH
SOMEWHAT REDUCED COVERAGE TO THE EAST. STILL PLENTY OF PWAT FOR
STORMS TO WORK WITH...AND WILL EXPECT ANOTHER DAY OF LOCAL
FLOODING ISSUES IN THE AFTERNOON.

INTO FRIDAY...WIDESPREAD SHOWER AND THUNDERSTORM COVERAGE FOR THE
DAY WITH LITTLE CHANGE TO MOISTURE CONVERGENCE AXIS...PARKED
BETWEEN THE RIO GRANDE VALLEY AND THE CONTINENTAL DIVIDE LOW LEVEL
FLOW BECOMING MORE SOUTHERLY FOR MODEST MOISTURE REFILL DURING THE
DAY. FRIDAY TEMPERATURES NOW WARMED UP TO NEAR NORMAL FOR LAST
DAYS OF MAY STATEWIDE.

INTO SATURDAY...FIRST INKLINGS OF BACKING OF FLOW ALOFT TO
SOUTHWEST...AND ASSOCIATED DEEPENING OF SURFACE TROUGH FROM
WESTERN KANSAS INTO NORTHEAST NEW MEXICO WILL SHIFT SURFACE FLOW
TO THE SOUTHWEST. MOISTURE CONVERGENCE AXIS WILL START MIGRATING
BACK TO THE EAST AND SET UP OVER THE CENTRAL MOUNTAINS AND
IMMEDIATELY ADJACENT EASTERN PLAINS FOR THE DAY. SOMEWHAT REDUCED
CONVECTIVE INDICES...WITH LIFTEDS RISING TO 1 BELOW AND MUCAPE
FALLING UNDER 1000 J/KG IN BROAD SWATH FROM RATON TO RUIDOSO.
STILL PLENTY OF PWAT...AND WILL CONTINUE EXPECTATION OF LOCALIZED
HEAVY RAINFALL AND FLOOD POTENTIAL.

LONGER TERM...SUNDAY THROUGH TUESDAY...MOISTURE CONVERGENCE AND
CONVECTIVE FOCUS MOVING TO THE EASTERN PLAINS AGAIN ON
SUNDAY...WITH COLD FRONT SAGGING SOUTHWARD DURING THE DAY. FIRST
SIGNS OF REDUCTION OF CONVECTION ON MONDAY...AS DRYER AIR MOVES
INTO NEW MEXICO FROM THE NORTH AND WEST...AND DRY LINE IS SHOVED
EASTWARD OVER THE TEXAS PANHANDLE BY MONDAY AFTERNOON. NEXT COLD
FRONT WILL DROP SOUTH MONDAY NIGHT INTO TUESDAY ACROSS THE EASTERN
PLAINS TO TOUCH OFF SOME SHOWERS IN THE NORTHEAST...BUT REDUCED
MUCAPE AND RISING LIFTED INDICES WILL KEEP COVERAGE ISOLATED AT
BEST FOR NOW.

SHY

&&

.AVIATION...
PATCHY MVFR AND SPOTTY IFR CONDITIONS IN LOW CLOUDS AND FOG WILL
CONTINUE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND
ACROSS THE NORTHEAST PLAINS UNTIL MID MORNING...THANKS TO LOW LEVEL
MOISTURE THAT INCREASED WHEN A BACK DOOR COLD FRONT BANKED UP
AGAINST THE CENTRAL MOUNTAIN CHAIN OVERNIGHT. SCATTERED
THUNDERSTORMS CAN BE EXPECTED IN THE MOUNTAINS TODAY...EXCEPT FOR
NUMEROUS STORMS IN THE SANGRES AND ONLY ISOLATED ACTIVITY IN THE
CENTRAL AND WESTERN VALLEYS. WEST AND NORTHWEST FLOW ALOFT WILL
STEER MOST STORMS TOWARD THE EAST AND SOUTHEAST...RESULTING IN
SCATTERED STORMS WITH SMALL HAIL...GUSTY WINDS AN PLENTY OF
LIGHTNING ACROSS THE EASTERN PLAINS LATER IN THE DAY. ONLY ISOLATED
ACTIVITY WILL LINGER ACROSS THE FORECAST AREA LATE TONIGHT.
HOWEVER...PATCHY LOW CLOUDS AND FOG MAY RETURN TO THE EAST SLOPES
OF THE CENTRAL MOUNTAIN CHAIN EARLY THURSDAY MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 44

&&

.FIRE WEATHER...
A BACK DOOR COLD FRONT INCREASED DEWPOINTS AS IT
PUSHED INTO THE CENTRAL VALLEY OVERNIGHT. THUS...ANOTHER FRESH
ROUND OF GENERALLY WETTING THUNDERSTORMS WILL COMMENCE ACROSS THE
FORECAST AREA TODAY AND THURSDAY FAVORING THE MOUNTAINS. FLOW
ALOFT WILL DRIFT STORMS TOWARD THE EAST AND SOUTHEAST TODAY...BUT
MOTIONS WILL BECOME SLOWER AND MORE VARIABLE DURING THE LATTER
HALF OF THE WEEK.

RECYCLING OF THE ABOVE MENTIONED MOISTURE WILL TAKE PLACE FRIDAY AND LAST
INTO THE WEEKEND. LONG RANGE MODELS DO SHOW A SLIGHT DRYING TREND
OVER THE WEEKEND AND INTO NEXT WEEK AS A DRIER WESTERLY FLOW ALOFT
IS DEPICTED TO OVERTAKE THE STATE. HOWEVER...THEY ALSO SHOW AN UPPER
LEVEL TROUGH CROSSING THE STATE FROM THE SOUTHWEST WITH AN UPTICK IN
STORM ACTIVITY LATE SATURDAY.

OVERALL...WINDS WILL BE RATHER LIGHT DURING THE PERIOD...ESPECIALLY
AS COMPARED TO WHAT GENERALLY OCCURS IN LATE MAY. STRONGEST WINDS
WILL BE ASSOCIATED WITH GAP WINDS AND THUNDERSTORM OUTFLOWS. MINIMUM
HUMIDITY...AT LEAST THROUGH SATURDAY IS EXPECTED TO REMAIN ABOVE 15
PCT. MAX TEMPERATURES ARE EXPECTED TO BE 5 TO 10 DEGREES BELOW
NORMAL TODAY AND THURSDAY BUT GENERALLY WARM UP TO NEAR NORMAL
FRIDAY AND SATURDAY.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  78  48  80  50 /  10  10  10  20
GALLUP..........................  72  42  75  42 /  20  10  10  10
GRANTS..........................  72  42  74  43 /  30  20  10  20
GLENWOOD........................  82  51  83  52 /  10  10  20  10
CHAMA...........................  63  34  68  36 /  50  20  30  20
LOS ALAMOS......................  65  44  71  45 /  30  30  20  20
RED RIVER.......................  56  32  61  32 /  60  30  40  30
TAOS............................  67  38  72  39 /  40  20  20  20
SANTA FE........................  67  44  73  46 /  30  20  30  20
SANTA FE AIRPORT................  69  46  75  48 /  30  20  20  20
ESPANOLA........................  75  47  80  49 /  40  30  20  20
ALBUQUERQUE HEIGHTS.............  73  54  78  56 /  30  20  10  20
ALBUQUERQUE VALLEY..............  77  52  81  53 /  20  20  10  20
ALBUQUERQUE FOOTHILLS...........  72  49  77  52 /  30  20  10  20
ALBUQUERQUE WEST MESA...........  76  53  80  54 /  30  20  10  10
SOCORRO.........................  81  52  83  53 /  30  40  10  20
SANDIA PARK/CEDAR CREST.........  68  42  71  43 /  30  20  10  20
MORIARTY/ESTANCIA...............  71  46  76  47 /  30  20  20  20
CARRIZOZO.......................  76  49  79  50 /  10  20  20  20
RUIDOSO.........................  66  44  71  43 /  30  20  30  10
RATON...........................  69  41  74  42 /  30  10  10  10
LAS VEGAS.......................  66  41  71  42 /  40  20  20  20
ROY.............................  67  48  73  48 /  20  10   5  10
CLAYTON.........................  72  49  79  52 /  10   5   5   5
SANTA ROSA......................  76  50  80  51 /  20  20  10  10
TUCUMCARI.......................  75  52  82  54 /  20  10   5   5
FORT SUMNER.....................  77  55  83  56 /  20  10  10  10
CLOVIS..........................  75  52  81  55 /  10  10  10  10
PORTALES........................  77  55  81  56 /  10  10  10  10
ROSWELL.........................  79  57  83  58 /  20  20  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHY/44
Hazardous weather outlook, May 27, 4:32 AM MST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT WED MAY 27 2009

NMZ001>021-026-281200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
532 AM MDT WED MAY 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS DEVELOPING TODAY FROM THE EASTERN PLAINS
WESTWARD ACROSS THE CENTRAL MOUNTAIN CHAIN AND INTO THE RIO GRANDE
VALLEY WILL PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY
DOWNPOURS. HEAVY DOWNPOURS WILL CAUSE LOCAL FLASH FLOODING THROUGH
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FOR THURSDAY THROUGH SUNDAY...THE PROBABILITY OF WIDESPREAD HAZARDOUS
WEATHER IS LOW. HOWEVER...SHOWERS AND THUNDERSTORMS IN THE
AFTERNOON MAY PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY
DOWNPOURS FROM THE CONTINENTAL DIVIDE EAST TO THE CENTRAL MOUNTAIN
CHAIN AND THE ADJACENT EASTERN PLAINS. HEAVY DOWNPOURS WILL CAUSE LOCAL
FLASH FLOODING THROUGH EARLY EVENING EACH DAY.

FOR MONDAY AND TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS AND
OBSERVED FLASH FLOODING THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. REPORT OBSERVED FLASH
FLOODING TO YOUR LOCAL LAW ENFORCEMENT OFFICERS.

SHY

In the hours before

Special weather statement, May 27, 11:44 AM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1244 PM MDT WED MAY 27 2009

NMZ016-017-271915-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-
1244 PM MDT WED MAY 27 2009

...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL LINCOLN COUNTY...

AT 1243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTH OF LINCOLN.
MOVEMENT WAS EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL LINCOLN
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

40
Special weather statement, May 27, 12:16 PM MST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT WED MAY 27 2009

NMZ005-011-271945-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-
116 PM MDT WED MAY 27 2009

...STRONG THUNDERSTORM MOVING OVER FAR WESTERN SAN MIGUEL COUNTY...

AT 114 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN ANTONIO. MOVEMENT WAS
SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE MONTEZUMA...SAN ANTONIO
AND LAS VEGAS.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40
Special weather statement, May 27, 12:19 PM MST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
119 PM MDT WED MAY 27 2009

NMZ010-011-271945-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
119 PM MDT WED MAY 27 2009

...STRONG THUNDERSTORM MOVING OVER SOUTHERN SANTA FE COUNTY...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR STANLEY. MOVEMENT WAS
SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHAMITA AND EDGEWOOD.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40
Special weather statement, May 27, 12:29 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT WED MAY 27 2009

NMZ016-017-272000-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-
129 PM MDT WED MAY 27 2009

...STRONG THUNDERSTORM MOVING OVER CENTRAL LINCOLN COUNTY...

AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ENCINOSO. MOVEMENT WAS
NORTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL LINCOLN
COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40

The radar

The Albuquerque radar (KABX), 154 km away, was scanning. The volume nearest the first event began at 19:53 UTC.

Open the radar archive at this moment

Event by event

3 hail. Local standard time, as filed.

Hail, San Miguel

When
May 27, 12:54 PM MST
Where
San Miguel County, Las Vegas
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
35.600, -105.220

Hail, San Miguel

When
May 27, 1:20 PM MST to 1:26 PM MST
Where
San Miguel County, Las Vegas
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
35.600, -105.220

Hail accumulated to around 4 inches in depth.

Hail, Mora

When
May 27, 3:31 PM MST to 3:36 PM MST
Where
Mora County, Buena Vista
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.910, -105.250

Nickel size hail was reported at Buena Vista.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2009Every state in 2009This day in weather historyWarnings in New Mexico, May 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 161457, 161459, 161458.